# SDR SWIA201436164

- Difficulty date: January 11, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 27,254 hours, 25,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON LT PRESS FLOOR FS 522.00, LBL 42.  C-CHECK BLENDED & EVALUATED REPAIR AREA AT FS 522.00, LBL 42 CHEM-MILLED AREA IAW REO.
